HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

N=4 supersymmetric Yang-Mills theory on orbifold-T4/Z2

Files in This Item:
pre518.pdf721.46 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83664

Title: N=4 supersymmetric Yang-Mills theory on orbifold-T4/Z2
Authors: Jinzenji, M. Browse this author
Sasaki, T. Browse this author
Issue Date: 1-Jan-2001
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 518
Start Page: 1
End Page: 18
Abstract: We derive the partition function of N = 4 supersymmetric Yang-Mills theory on orbifold-T4 /Z2 . In classical geometry, K3 surface is constructed from the orbifold-T4 /Z2 . Along the same way as the orbifold construction, we construct the partition function of K3 surface from orbifold-T4 /Z2 . The partition function is given by the product of the contribution of the untwisted sector of T4 /Z2 , and that of the twisted sector of T4 /Z2 i.e., 0(-2) curve blow-up formula.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69268
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University